Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
holly22

Acne re-growing even though I'm using BP on it

Recommended Posts

I've been doing the regimen for several weeks now. I was FINALLY just starting to see results on my acne. The patches of acne on my cheeks were slowly shrinking, and one of them turned into a flat red mark. So I thought it was working.

I've been keeping up with the regimen, never missed a day. I've been applying a very good amount of BP to my acne like always. Well I go to look at the once flattened patch of acne I had, and I'm seeing pimples slowly forming again! How can acne grow on a spot that I have been using BP on? I HAVE been using enough. Is this normal? Every time I think it's going away, it looks like it's staring to grow back again in the same spot.

Edited by holly22

Share this post


Link to post
Share on other sites

Yes, this is very normal. Most people will see an initial breakout after the first 2-3 weeks and it will clear up rather quickly. Wait for it! You will love your skin for it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×